# SDR SWIA2025010600908

- Difficulty date: September 8, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WHEEL WELL AT APPROX RW 48.95 STRUCTURE HAS SUSPECT CRACK.(MARKED) (C-CHECK RO 12/21/2024) (FILED CLOSED)RH SIDE WHEEL WELL APPROX. WS48.95 RIB REPLACED REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-23-00-001-001-A01, DWG CC670-10610 REV. D, AND REO 670-57-21-1006 REV.-- DATED 2024-11-09. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
